# SDR SWAA2025061782496

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 63,686 hours, 40,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA FWD SERVICE DOOR ASSISTANCE HANDLE LOOSE. 2025-349145<[01] TIGHTENED ASSISTANCE HANDLE FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SOPM 20-50-01;[02] CORRECTED STEP 1 TIGHTENED ASSISTANCE HANDLE FWD SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 SOPM 20-50-01 REV. NO.39;[03] CERTIFIED ACTION 2; COMPLETED
